Aa
A
A
Close
Avatar universal
Fordyce spots
Well here's the story I'm a 17 year old female when I shave I also shave my upper lip but it kind of werid because I never see any hair up there but I shave it often but 2 days ago I shaved it and the next day I woke up with little white bumps on my upper lip they dont hurt or anything so I started using carmax so they wont be dry but we start school tommorw and have to take pictures I was wondering how do I get rid of them???? And my lips where very swollen I've put ice on them it really doesn't work what should I do??????This is the second time I've had them they appear after I shave but this morning I woke up and they where crusty and dry. But I've read that garlic can help but I dont know what to do...is there anything I can use at home???? I believe they are called fordyce spots but I dont know how to get rid of them can you please help me!!!!!!!!!!
Cancel
3 Answers
Page 1 of 1
Avatar universal
Well here's some advice - if you don't have any hair on your upper lip, don't shave it. Shaving makes the end of the hair follicle a blunt edge and this means hairs are darker and more obvious. I think the best thing to do would be to wait for the bumps to go away, and moisturise so they don't dry out.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
THANK YOU SOOOOOO MUCH!!!!! I'VE BEEN USING THIS CHAPSTICK CALLED SOFTLIPS I REALLY WORKS!!!! IT'S STARTING TO GO AWAY AND I JUST STARTED USING IT YESTURDAY!!!!!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
563773 tn?1374250139
Hello,
Without examination,confirmation of a diagnosis is tough,but it sounds like folliculitis or infected hair follicles. Folliculitis starts when hair follicles are damaged by friction from clothing or blockage of the follicle.

Pls keep the area clean and apply some topical antiseptics. Also use an antibacterial soap or mild soap like dove.Avoid any kind of cosmetics. Topical antibiotics such as mupirocin or neomycin containing ointment are also useful.In case the symptoms persist then oral antibiotics may be needed.Pls consult a dermatologist in that case.

Hope it helps. Take care and pls do keep me posted on how you are doing or in case you have additional queries. Kind regards.

Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
4851940 tn?1385441629
Blank
jemma116
United Kingdom